Fields of definition of -curves
Journal de théorie des nombres de Bordeaux, Volume 13 (2001) no. 1, pp. 275-285.

Let C be a -curve with no complex multiplication. In this note we characterize the number fields K such that there is a curve C ' isogenous to C having all the isogenies between its Galois conjugates defined over K, and also the curves C ' isogenous to C defined over a number field K such that the abelian variety Res K/ (C ' /K) obtained by restriction of scalars is a product of abelian varieties of GL 2 -type.

Soit C une -courbe sans multiplication complexe. Dans cet article, nous caractérisons les corps de nombres K pour lesquels il existe une courbe C ' isogène à C dont toutes les isogénies entre les conjuguées par le groupe de Galois sont définies sur K. Nous caractérisons également les courbes C ' isogènes à C définies sur un corps de nombres K telles que la variété abélienne Res K/ déduite de C ' par restriction des scalaires est un produit de variétés abéliennes de type GL 2 .

@article{JTNB_2001__13_1_275_0,
     author = {Jordi Quer},
     title = {Fields of definition of $\mathbb {Q}$-curves},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {275--285},
     publisher = {Universit\'e Bordeaux I},
     volume = {13},
     number = {1},
     year = {2001},
     zbl = {1046.11044},
     mrnumber = {1838087},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/item/JTNB_2001__13_1_275_0/}
}
TY  - JOUR
AU  - Jordi Quer
TI  - Fields of definition of $\mathbb {Q}$-curves
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2001
DA  - 2001///
SP  - 275
EP  - 285
VL  - 13
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/item/JTNB_2001__13_1_275_0/
UR  - https://zbmath.org/?q=an%3A1046.11044
UR  - https://www.ams.org/mathscinet-getitem?mr=1838087
LA  - en
ID  - JTNB_2001__13_1_275_0
ER  - 
%0 Journal Article
%A Jordi Quer
%T Fields of definition of $\mathbb {Q}$-curves
%J Journal de théorie des nombres de Bordeaux
%D 2001
%P 275-285
%V 13
%N 1
%I Université Bordeaux I
%G en
%F JTNB_2001__13_1_275_0
Jordi Quer. Fields of definition of $\mathbb {Q}$-curves. Journal de théorie des nombres de Bordeaux, Volume 13 (2001) no. 1, pp. 275-285. https://jtnb.centre-mersenne.org/item/JTNB_2001__13_1_275_0/

[1] N. Elkies, Remarks on elliptic k-curves. Preprint, 1992.

[2] E. Pyle, Abelian varieties over Q with large endomorphism algebras and their simple components over Q. Ph.D. Thesis, Univ. of California at Berkeley, 1995.

[3] J. Quer, Q-curves and Abelian varieties of GL2-type. Proc. London Math. Soc. (3) 81 (2000), 285-317. | MR | Zbl

[4] K. Ribet, Abelian varieties over Q and modular forms. Proceedings of KAIST Mathematics Workshop (1992), 53-79. | MR

[5] K. Ribet, Fields of definition of Abelian varieties with real multiplication. Contemp. Math. 174 (1994), 107-118. | MR | Zbl